# SDR CALA2017080802493

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 78,446 hours, 25,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOPERATIVE AT ROW 4AB BULLNOSE. TROUBLESHOT AND FOUND A BAD FUSE IN THE POWER SUPPLY M10567.  REPLACED THE FUSE IAW AMM 53-51-07. OP CHECK PASSED.
